Overall Objectives
Research Program
Application Domains
New Software and Platforms
New Results
Bilateral Contracts and Grants with Industry
Partnerships and Cooperations
XML PDF e-pub
PDF e-Pub


Major publications by the team in recent years
C. Blanchet-Scalliet, A. Diop, R. Gibson, D. Talay, E. Tanré.
Technical analysis compared to mathematical models based methods under parameters mis-specification, in: Journal of Banking and Finance, 2007, vol. 31, no 5, pp. 1351–1373.
M. Bossy, E. Gobet, D. Talay.
A symmetrized Euler scheme for an efficient approximation of reflected diffusions, in: J. Appl. Probab., 2004, vol. 41, no 3, pp. 877–889.
M. Bossy, B. Jourdain.
Rate of convergence of a particle method for the solution of a 1D viscous scalar conservation law in a bounded interval, in: Ann. Probab., 2002, vol. 30, no 4, pp. 1797–1832.
N. Champagnat.
A microscopic interpretation for adaptive dynamics trait substitution sequence models, in: Stochastic Process. Appl., 2006, vol. 116, no 8, pp. 1127–1160.
M. Deaconu, N. Fournier, E. Tanré.
A pure jump Markov process associated with Smoluchowski's coagulation equation, in: Ann. Probab., 2002, vol. 30, no 4, pp. 1763–1796.
S. Herrmann, P. Imkeller, D. Peithmann.
Transition times and stochastic resonance for multidimensional diffusions with time periodic drift: a large deviations approach, in: Ann. Appl. Probab., 2006, vol. 16, no 4, pp. 1851–1892.
A. Lejay.
An introduction to rough paths, in: Séminaire de Probabilités XXXVII, Berlin, Lecture Notes in Math., Springer, 2003, vol. 1832, pp. 1–59.
A. Lejay, M. Martinez.
A scheme for simulating one-dimensional diffusion processes with discontinuous coefficients, in: Ann. Appl. Probab., 2006, vol. 16, no 1, pp. 107–139.
B. Roynette, P. Vallois, M. Yor.
Pénalisations et quelques extensions du théorème de Pitman, relatives au mouvement Brownien et à son maximum unilatère, in: In memoriam Paul-André Meyer: Séminaire de Probabilités XXXIX, Berlin, Lecture Notes in Math., Springer, 2006, vol. 1874, pp. 305–336.
D. Talay, Z. Zheng.
Approximation of quantiles of components of diffusion processes, in: Stochastic Process. Appl., 2004, vol. 109, no 1, pp. 23–46.
Publications of the year

Doctoral Dissertations and Habilitation Theses

J. Claisse.
Population dynamics : stochastic control and hybrid modelling of cancer, Université Nice Sophia Antipolis, July 2014.

Articles in International Peer-Reviewed Journals

M. Bossy, N. Champagnat, H. Leman, S. Maire, L. Violeau, M. Yvinec.
Monte Carlo methods for linear and non-linear Poisson-Boltzmann equation, in: ESAIM: Proceedings, December 2014, 27 p.
M. Bossy, J.-F. Jabir.
Lagrangian stochastic models with specular boundary condition, in: Journal of Functional Analysis, December 2014, 73 p.
M. Bossy, N. Maizi, O. Pourtallier.
Nash equilibrium for coupling of CO2 allowances and electricity markets, in: ESAIM: Proceedings, November 2014, vol. 45, September 2014, pp. 98 - 107.
L. Coutin, A. Lejay.
Perturbed linear rough differential equations, in: Annales mathématiques Blaise Pascal, April 2014, vol. 21, no 1, pp. 103-150.
F. Delarue, J. Inglis, S. Rubenthaler, E. Tanré.
Global solvability of a networked integrate-and-fire model of McKean-Vlasov type, in: Annals of Applied Probability, January 2015, 33 p, Version 4: shortened version.
F. Delarue, J. Inglis, S. Rubenthaler, E. Tanré.
Particle systems with a singular mean-field self-excitation. Application to neuronal networks, in: Stochastic Processes and Applications, 2015, 40 p.
O. Faugeras, J. Inglis.
Stochastic neural field equations: A rigorous footing, in: Journal of Mathematical Biology, July 2014, 40 p.
A. Lejay, E. Mordecki, S. Torres.
Is a Brownian motion skew?, in: Scandinavian Journal of Statistics, June 2014, vol. 5, no 2, pp. 346-364. [ DOI : 10.1111/sjos.12033 ]

International Conferences with Proceedings

S. Larnier, R. Almar, R. Cienfuegos, A. Lejay.
On the use of the Radon transform to estimate longshore currents from video imagery, in: Proceedings of the 13th International Coastal Symposium - ICS, Durban, South Africa, A. Green, J. Cooper (editors), Coastal Education and Research Foundation (CERF) and the Journal of Coastal Research (JCR), April 2014, vol. 70, pp. 023-028. [ DOI : 10.2112/SI70-005.1 ]

Scientific Books (or Scientific Book chapters)

D. Talay.
On Probabilistic Analytical and Numerical Approaches for Divergence Form Operators With Discontinuous Coefficients, in: Advances in Numerical Simulation in Physics and Engineering, C. Parés, C. V. Cendon, F. Coquel (editors), SEMA SIMAI Springer Series, Springer, 2014, vol. 3.
D. Talay.
Singular stochastic computational models, stochastic analysis, PDE analysis, and numerics, in: Proceedings of ICM 2014, ICM, 2014.

Internal Reports

A. Lejay, E. Mordecki, S. Torres.
Numerical approximation of Backward Stochastic Differential Equations with Jumps, September 2014, no RR-8595, 32 p.
A. Lejay, G. Pichot.
Simulating Diffusion Processes in Discontinuous Media: Benchmark Tests, Inria, June 2014.

Scientific Popularization

M. Bossy, N. Maïzi, O. Pourtallier.
Combien pour ma tonne de CO2 ?, in: Breves de maths, M. Andler, L. Bel, S. Benzoni, T. Goudon, C. Imbert, A. Rousseau (editors), Nouveau Monde Éditions, October 2014.

Other Publications

A. Bedoui.
Gestion du risque de portefeuille par la méthode des copules, Inria, June 2014.
L. Beznea, M. Deaconu, O. Lupascu.
Branching processes for the fragmentation equation, February 2014.
M. Bossy, J. Espina, J. Morice, C. Paris, A. Rousseau.
Modeling the wind circulation around mills with a Lagrangian stochastic approach, November 2014.
M. Bossy, O. Faugeras, D. Talay.
Clarification and complement to "Mean-field description and propagation of chaos in networks of Hodgkin-Huxley and FitzHugh-Nagumo neurons", December 2014.
M. Bossy, O. Pourtallier, N. Maïzi.
Game theory analysis for carbon auction market through electricity market coupling , March 2014, to appear in Commodities, Energy and Environmental Finance, eds. M. Ludkovksi, R. Sircar and R. Aïd, Fields Institute Communication Series, Springer, 2015.
N. Champagnat, D. Villemonais.
Exponential convergence to quasi-stationary distribution and Q-process, November 2014, 46 pages.
J. Claisse, D. Talay, X. Tan.
A pseudo-Markov property for controlled diffusion processes, January 2015.
M. Deaconu, S. Herrmann.
Simulation of hitting times for Bessel processes with non integer dimension, January 2014.
M. Deaconu, S. Herrmann, S. Maire.
Exit problem for Brownian motion : An algorithm using Bessel processes, January 2014.
P. Del Moral, D. Villemonais.
Exponential mixing properties for time inhomogeneous diffusion processes with killing, November 2014, 20 pages.
I. T. Dimov, S. Maire, R. Georgieva.
A Study of Biased and Unbiased Stochastic Algorithms for Solving Integral Equations, December 2014.
T. Dimov, S. Maire, J.-M. Sellier.
A New Walk on Equations Monte Carlo Method for Linear Algebraic Problems, April 2014.
J. Inglis, D. Talay.
Mean-field limit of a stochastic particle system smoothly interacting through threshold hitting-times and applications to neural networks with dendritic component, January 2015.
C. Michel, V. Reutenauer, D. Talay, E. Tanré.
Liquidity costs: a new numerical methodology and an empirical study, December 2014.
K. Salhi, M. Deaconu, A. Lejay, N. Champagnat, N. Navet.
Regime switching model for financial data: empirical risk analysis, October 2014.
D. Villemonais.
Minimal quasi-stationary distribution approximation for a birth and death process, April 2014, 19 pages.
References in notes
J. Baladron, D. Fasoli, O. Faugeras, J. Touboul.
Mean Field description of and propagation of chaos in networks of Hodgkin-Huxley and Fitzhugh-Nagumo neurons, in: Journal of Mathematical Neuroscience, 2012, vol. 2, no 10.
M. Bossy, J.-F. Jabir.
On confined McKean Langevin processes satisfying the mean no-permeability boundary condition, in: Stochastic Processes and their Applications, 2011, vol. 121, no 12, pp. 2751 - 2775. [ DOI : 10.1016/ ]
O. Faugeras, J. Maclaurin.
A large deviation principle for networks of rate neurons with correlated synaptic weights, February 2013, 71 p.
A. Lejay, G. Pichot.
Simulating diffusion processes in discontinuous media: a numerical scheme with constant time steps, in: Journal of Computational Physics, August 2012, vol. 231, no 21, pp. 7299-7314. [ DOI : 10.1016/ ]